Drug diffusion in a swollen polymer

V. A. Volpert, A. A. Nepomnyashchy, Y. Kanevsky

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A model of drug diffusion through a polymer matrix that undergoes swelling is presented. The model is based on the Lagrangian description of the swelling dynamics, which allows consideration of large deformations of the polymer matrix. Similarity solutions of a one-dimensional version of the model are determined.

Original languageEnglish (US)
Pages (from-to)124-144
Number of pages21
JournalSIAM Journal on Applied Mathematics
Volume78
Issue number1
DOIs
StatePublished - 2018
Externally publishedYes

Keywords

  • Drug diffusion
  • Polymer swelling
  • Similarity solution

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Drug diffusion in a swollen polymer'. Together they form a unique fingerprint.

Cite this